# SDR DALA2014111806175

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 69,363 hours, 52,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED. BS 1155-1211.  BLENDED THE FLOOR SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-01.  REMOVED THE FLOOR SUPPORTIAW SRM 51-30-01.  NEW FLOOR SUPPORT LOCATED, DRILLED, ALODINED, PRIMED, TOP COATED, AND INSTALLED, IAW SRM 51-30-01 AND SRM 51-10-3B.
